Google Scholar: cites
Unimodular functions and uniform boundedness
Fernández, J.. (Universidad Autónoma de Madrid. División de Matemáticas)
Hui, S. (Purdue University. Department of Mathematics)
Shapiro, H. (Kungl. Tekniska högskolan (Estocolm (Suècia))

Data: 1989
Resum: In this paper we study the role that unimodular functions play in deciding the uniform boundedness of sets of continuous linear functionals on various function spaces. For instance, inner functions are a UBD-set in H∞ with the weak-star topology.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Publicat a: Publicacions matemàtiques, V. 33 n. 1 (1989) p. 139-146, ISSN 2014-4350

Adreça alternativa: https://raco.cat/index.php/PublicacionsMatematiques/article/view/37577
DOI: 10.5565/PUBLMAT_33189_11


8 p, 176.2 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2009-04-27, darrera modificació el 2022-09-20



   Favorit i Compartir